# SDR USAA920080908

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 22,723 hours, 15,116 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: B, A

## Discrepancy

FLT 1697 - CLT-RSW - DIV - CREW REPORTED BOTH PACKS FAULTED SIMULTANEOUSLY AT FL 360 AND WOULD NOT RESET CAUSING AN EMERGENCY DESCENT.  PACKS RESET THEMSELVES AUTOMATICALLY ON DESCENT, THEN FAULTED AGAIN CAUSING CABIN ALTITUDE WARNING.  REACHED APPROX 10,200 FT.  CREW ELECTED TO DIVERT TO TPA FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE OUTFLOW VALVE AND CABIN PRESSURE CONTROLLER.   TEARDOWN REPORTS INDICATES THE CABIN PRESSURE CONTROLLER WAS A CONFIRMED FAILURE.  REASON FOR REMOVAL JUSTIFIED.  FOUND SHORTED T14 TRANSISTOR.  (S)
